I can see that no one has replied to my post unfortunately. Maybe it's because no one had any answers, etc. since it is a complicated situation.
I just wanted to people to know that my daughter's sleep study showed no sleep problems which included no sleep apnea. And her MRI on her brain was shown to be normal even though I have talked to her to look at the report herself to just double check it.
She has seen her rheumatologist and he told us that he believes that the seizures are NOT the result of the Humira but he did do some blood work on this past Tuesday and we have not yet received those results. He was extremely concerned about the seizures so he did make a personal phone call to her regular physician that we did not know about. She saw her regular physician today. Unfortunately because of my health problems I was not able to accompany her today to her doctor visit.
Apparently her regular doctor is extremely concerned for my daughter. She has put in a referral for her to see a neurologist. She even said that her referral is NUMBER ONE now and will be personally handled by the doctor herself. The doctor called me and told me to not let my daughter go anywhere by herself or leave her alone and if she has one seizure after another then to call 911. Let's just say she is worried. I have been concerned because I am around my daughter all the time. There has now been 2 times when my daughter has been coming out of a seizure where she has tried to go back into the seizure or the like; it was very scary. I can't even express how hard it is for me to see her like this. It is like watching a brain damaged person during a few minutes and it makes me cry inside. I can't even imagine how she is feeling inside. I am absolutely scared inside.
These seizures happen every day when she is waking up and once during the day before bedtime.
Hey there Oregonian, sorry for my tardiness in replying.. Ok, I looked up Humira (I'm on Enbrel) and this is what I found:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Serious and sometimes fatal infections may occur during treatment with Humira. Contact your doctor right away if you have signs of infection such as:
fever, chills, sore throat, flu symptoms, weight loss;
joint pain or swelling with fever, swollen glands, muscle aches, nausea, vomiting, unusual thoughts or behavior, and/or seizure (convulsions);
patchy skin color, red spots, or a butterfly-shaped skin rash over your cheeks and nose (worsens in sunlight);
chest pain, ongoing cough, coughing up blood; or
easy bruising or bleeding, pale skin, unusual weakness